MathSciNet Relay Station
MathSciNet bibliographic data
MR607328 (82f:62001) 62-01
Arthanari, T. S.; Dodge, Yadolah Mathematical programming in statistics. With a foreword by C. R. Rao. Wiley Series in Probability and Mathematical Statistics. John Wiley & Sons, Inc., New York, 1981. xviii+413 pp. ISBN: 0-471-08073-X
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement